# SDR QXEA200500149

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 15,231 hours, 21,926 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 657
- Condition: False Indication
- Location: Cockpit
- Part time: 12,516 hours, 18,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2291 - THE FLIGHT RETURNED TO THE GATE WHEN AFTER SELECTING THE FLAPS TO 5 DEGREES, THE INDICATOR WAS SHOWING THE FLAP POSITION OUT OF THE WHITE ARC.  MAINTENANCE REPLACED THE FLAP INDICATOR AND PERFORMED OPERATIONAL CHECKS.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
